bibtype J - Journal Article
ARLID 0409602
utime 20240103182118.3
mtime 20060210235959.9
title (primary) (eng) On the relation between local controllability and stabilizability for a class of nonlinear systems
serial
ARLID cav_un_epca*0256721
ISSN 0018-9286
title IEEE Transactions on Automatic Control
volume_id 42
volume 1 (1997)
page_num 90-94
publisher
name Institute of Electrical and Electronics Engineers
author (primary)
ARLID cav_un_auth*0101074
name1 Čelikovský
name2 Sergej
institution UTIA-B
full_dept Department of Control Theory
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0212068
name1 Nijmeijer
name2 H.
country NL
COSATI 09I
cas_special
project
project_id 102/94/0053
agency GA ČR
ARLID cav_un_auth*0212025
department
permalink http://hdl.handle.net/11104/0129697
ID_orig UTIA-B 970060
arlyear 1997
mrcbU63 cav_un_epca*0256721 IEEE Transactions on Automatic Control 0018-9286 1558-2523 Roč. 42 č. 1 1997 90 94 Institute of Electrical and Electronics Engineers